# SDR SWIA2020031649303

- Difficulty date: February 6, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB (RHS) DEFECT NOTED IN HOLE #14, #15, #18, #19, #21 AND #22.   (C-CHECK) RO 3/13/2020   PERFORMED A REPAIR ON RH TRUNNION HOLES WHILE  COMPLYING WITH SB (RHS) DEFECT NOTED IN HOLE #14, #15, #18, #19, #21 AND #22. REF BOMBARDIER REO.
